Journal of Group Theory
Editor-in-Chief: Parker, Christopher W. / Wilson, John S.
Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus
IMPACT FACTOR increased in 2015: 0.505
SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412
Mathematical Citation Quotient (MCQ) 2015: 0.45
Cycle index methods for finite groups of orthogonal type in odd characteristic
Citation Information: Journal of Group Theory. Volume 9, Issue 6, Pages 753–773, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2006.048, February 2007
- Published Online:
This is the third in a series of papers whose object is to show how cycle index methods for finite classical groups, developed by Fulman [Jason Fulman. Cycle indices for the classical groups. J. Group Theory
2 (1999), 251–289.], may be extended to other almost simple groups of classical type. In [John R. Britnell. Cyclic, separable and semisimple transformations in the special unitary groups over a finite field. J. Group Theory
9 (2006), 547–569.] we treated the special unitary groups, and in [John R. Britnell. Cyclic, separable and semisimple transformations in the finite conformal groups. J. Group Theory
9 (2006), 571–601.] the general symplectic and general orthogonal groups. In this paper we shall treat various subgroups of the general orthogonal group over a field of odd characteristic. We shall focus at first on Ω± (d, q), the commutator subgroup of Ο±(d, q). Subsequently we shall look at groups G in the range
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.